# SDR YENA20151018472

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 26,988 hours, 16,642 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558111
- Part serial: 1023
- Condition: Failed
- Location: Te Flaps
- Part time: 26,998 hours, 16,642 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERTED DUE TO FLAP FAIL UPON EXTENSION.  FLAPS NEVER EXTENDED BEYOND 2.  FLAPS LOCKED AT ZERO.  FOUND LT SIDE NR 2 FLAP ACTUATOR JAMMED.  R & R LT SIDE NR 2 FLAP ACTUATOR IAW AMM 27-51-01.  RIG AND OPS FOUND GOOD.
